# SDR USAA2012051400001

- Difficulty date: May 10, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 53,510 hours, 20,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACKED LENSES ON EMERGENCY EXIT LIGHTS AT ROWS 10ABC AND 11ABC.  REPLACED EMERGENCY EXIT LIGHT LENSES AT ROWS 10ABC AND 11ABC IAW A320 AMM 33-51-400-001-A.
